... to my stomach constantly. I have been told that I have stomach ulcers. Will the meloxicam help or hurt my stomach condition?
7 Jun 2014
My Dr. Told me to make sure I ate a big meal before I took the meloxicam!!! It can eat ur stomach lining and cause ulcers!!! Ask for some zofran if you find after u eat a big meal you are still getting nauseated. Could be the strength of the oxicodone!! Hope this helps;)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I still have an appitite. it also seems to get worse when i get upset or stressed, which seems to be all the time and getting worse. the meds i am ...
3 answers • 30 Apr 2010
I have been taking 2-3 Ibuprofen daily for a few months now due to lower back pain and headaches. I want to try as much as possible to reduce the ...
3 answers • 1 Aug 2012
3 answers • 6 Dec 2012
I told my doctor that I cannot take ibuprofen due to history of a stomach ulcer. He then prescribed me meloxicam saying it would work better than ...
1 answer • 7 days ago